# SDR CALA2012110800776

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 48,240 hours, 16,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION AROUND FASTENER HOLES ON FLOORBEAM BS 986.5 ALONG 25 INCHES FROM L2 DOOR ZEE ANGLE.  ACCOMPLISHED REPAIR B IAW ECRA 5321-01429, REV C.
